|Healthy Diet Plans >> Diet and Weight Loss >> Drugs or medicines increases your body weight|
Drugs or medicines increases your body weight:
I am on anti anti-depressant drugs have increased 15kilos, my weight is 74 kilos and height is 5'4 I want to reduce my body weight
Weight gain is often a side-effect of many anti-depressant drugs, however weight gain is largely dependent on the type of drug used and the period of use. Preventing further weight gain is an ideal strategy when a person is on antidepressants and this should be typically done with calorie restriction and increased calorie expenditure. Weight loss can be little difficult for you at initial stage but when you imbibe the lifestyle and diet changes then it shall not be much a hassle. The following weight loss tips can help -
After consulting your specialist you can even try to switch to another antidepressant drug that has lower risk of weight gain, but this can carry a risk of loss of clinical effect on your body. So before changing or stopping any medications consult your specialist. Certain medications like stimulants and H2 receptor antagonist may help to diminish your weight gain and can be taken along with your current antidepressants. Talk to your specialist about this option as these may help weight loss when used along with diet control and exercise.
|Submitted on January 16, 2014|